Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Breakthrough bleeding, taking Deviry. Continue?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 1982
Answered : 22 Questions
hi i am having breakthrough bleeding since last 20 days> am now on deviry 10mg 3 times aday for last 4 days ! still bleeding has not stopped! please help
Posted Wed, 2 May 2012 in Pregnancy
Answered by Dr. Aniruddha Malpani 2 hours later
Thanks for the query.

Deviry contains progesterone. This can actually cause a break through bleed.

This is because it makes the uterine lining ( the endometrium) thin.

Because it's thin, it cannot support itself and keeps of falling off, leading in spotting and bleeding, which is usually scanty, but can be irritating !

I would like to know few details about your condition.
1)Why are you taking the Deviry ?
2)How old are you ?
3)Can you get an ultrasound scan done ?
4)When was your last period ?

Hope i have answered your query.I will be available for follow up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor